Change search
ReferencesLink to record
Permanent link

Direct link
Consistent initialization for nonlinear index-2 differential-algebraic equation: large sparse systems in MATLAB
KTH, Superseded Departments, Numerical Analysis and Computer Science, NADA.ORCID iD: 0000-0003-4950-6646
2003 (English)In: Numerical Algorithms, ISSN 1017-1398, E-ISSN 1572-9265, Vol. 32, no 1, 67-85 p.Article in journal (Refereed) Published
Abstract [en]

An important component of any initial-value solver for higher-index differential-algebraic equations consists in the computation of consistent initial values. In a recent paper [5], an algorithm is proposed which is applicable to a very general class of index-2 systems. Unfortunately, the computational expense is rather high. We present a modification of this approach, which gives rise to a MATLAB implementation capable of handling systems of moderate dimension (several thousands of unknowns). The algorithm is illustrated by examples.

Place, publisher, year, edition, pages
2003. Vol. 32, no 1, 67-85 p.
Keyword [en]
differential-algebraic equations, consistent initial values, consistent initialization, method of lines, MATLAB, computation, values
URN: urn:nbn:se:kth:diva-22229ISI: 000180783100005OAI: diva2:340927
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hanke, Michael
By organisation
Numerical Analysis and Computer Science, NADA
In the same journal
Numerical Algorithms

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link